# SDR COMA0560790

- Difficulty date: December 31, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100414
- Condition: Dented
- Location: Rt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN DENTED 1" DIA BY .033 DEEP AT WS 131.25.  REPAIRED RT WING SKIN AT WS 131.25 BY BLENDING DAMAGED AREA, PERFORMED EDDY CURRENT ROTO PEEN AND TOUCHED-UP REWORKED AREA IAW BOMBARDIER REO 601R-57-21-671.
